The Collection of
Computer Science Bibliographies

Bibliography for Jorge Ricardo Paloschi

[   About   |  Browse   |   Statistics   ]

Number of references:6Last update:September 8, 1996
Number of online publications:0Supported:Unknown
Most recent reference:1995 Info:Version 1.01"m

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Author:
Jorge Ricardo Paloschi <j . paloschi @ ic . ac . uk> (email mangled to prevent spamming)
Imperial College
Centre for Process Systems Engineering
Prince Consort Rd.
LONDON - SW7 2BY
United Kingdom
Abstract:
This is a bibliography of publications of Jorge Ricardo Paloschi. The companion LaTeX file paloschi-jorge-r.ltx can be used to typeset this bibliography.
Keywords:
Numerical solution of algebraic nonlinear equations -
Author Comments:
This file is available as part of the BibNet Project. The master copy is available for public access on ftp.math.utah.edu in the directory tree /pub/bibnet/authors. It is mirrored to netlib.bell-labs.com in the directory tree /netlib/bibnet/authors, from which it is available via anonymous ftp and the Netlib service.

Browsing the bibliography

Bibliographic Statistics

Types:
article(5), misc(1)
Fields:
author(6), title(6), journal(5), volume(5), year(5), pages(4), howpublished(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!